# SDR DL72S950970

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box Web
- Condition: Cracked
- Location: Rt Hand
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LTR CK, RIGHT FWD TORQUE BOX WEB CRACKED ALONG CHORD ANGLE RIVET ROW CRACK LENGTH 1.75 INCHES TO 2.25 INCHES. CRACK AT FWD LOWER TORQUE BOX WEB EXTENDING FROM LIGHTNING HOLE.  REPAIRED PER MM 53-11-0 PG 833 AND 828.
